Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 28, Pages 1463-1476

An extension of the Clark-Ocone formula

1Department of Mathematics and Computer Science, Alabama State University, 915 S. Jackson Street, Montgomery 36101-0271, AL, USA
2Department of Mathematics, University of Rochester, Ray P. Hylan Building, Rochester 14627, NY, USA

Received 21 April 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Said Ngobi and Aurel Stan, “An extension of the Clark-Ocone formula,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 28, pp. 1463-1476, 2004.